Doctor insights on:
Prazosin Hydrochloride Sympathetic Nervous System Inhibitor
Probably: Probably, but not necessarily. since I do not know the details of your situation I suggest you talk to the prescribing doctor if this is of concern to you. ...Read more
Possibly: First, remember that everyone is unique and respond to medications slightly differently. Some people may feel sedated with prazosin, not everyone will. It also depends on what dose you are taking and how often. Prazosin trials suggest that about 8 in 100 people feel a sedating effect. Dizziness, headache and weakness are just as common. Always tell your doctor side effects you experience. ...Read more
How does exercise help with digestion? I thought if you exercise, sympathetic nervous system will inhibit digestion.
It helps: Stimulates the nervous system.Get a more detailed answer ›
See below: First, not clear what you mean by over-active, as to me it could imply reflex sympathetic dystrophy, hyperthyroidism, even hypertension. Second, you need to explore possible underlying disorders which might cause disruption of autonomic nervous system. Third, is your lifestyle or food/alcohol/smoking an issue. Talk to your doctor and explore your concerns. ...Read more
I don't think: That would be compatible with life.Get a more detailed answer ›
Learning: You have asked a lot of questions that are suggestive that this is related to school project. It is important to learn and not just look for a quick answer. http://www.merckmanuals.com/home/brain_spinal_cord_and_nerve_disorders/autonomic_nervous_system_disorders/overview_of_the_autonomic_nervous_system.html ...Read more
Yes: Hi. Yes, the adrenal medulla is the hormonal arm of the sympathetic nervous system (it is a component of the sympathetic nervous system). It helps mediate the "fight or flight" response. ...Read more
How could overuse of pseudoephedrine produce a lasting (years) affect on the sympathetic nervous system? Y wont my tachycardia and other symptoms go?
Is it possible for the sympathetic nervous system to be permanently in overdrive because of stimulant overuse?
With Continuous Use: Stimulants activate the nervous system and overuse on a daily basis may make one feel on "overdrive". Discontinuing regular use may actually leave one feeling depleted rather than permanently stuck in overdrive. ...Read more
- Talk to a doctor live online for free
- Sympathetic nervous system inhibitor
- Minipress sympathetic nervous system inhibitor
- Terazosin sympathetic nervous system inhibitor
- Ask a doctor a question free online
- Aldomet sympathetic nervous system inhibitor
- Sympathetic nervous system diseases
- Sympathetic nervous system treatment
- Sympathetic nervous system activation
- Talk to a pathologist online for free